RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 16, Issue 4  


Research Papers
The nonexistence of certain tight spherical designs
E. Bannai, A. Munemasa, B. Venkov
1
Bi-Lipschitz-equivalent Aleksandrov surfaces. I
A. S. Belen'kii, Yu. D. Burago
24
Some remarks about the quantum adiabatic theorem
V. S. Buslaev, E. A. Grinina
41
An $\mathrm{A}_2$-proof of structure theorems for Chevalley groups of types $\mathrm{E}_6$ and $\mathrm{E}_7$
N. A. Vavilov, M. R. Gavrilovich
54
Regular triangulations and Steiner points
M. Yu. Zvagel'skii, A. V. Proskurnikov, Yu. R. Romanovskii
88
Boundary values of Cauchy-type integrals
V. V. Kapustin
114
Gluing with branching for Riemannian manifolds of curvature $\leq\kappa$
N. N. Kosovskii
132
Dependence of the asymptotic of extreme eigenvalues of truncated Toeplitz matrices on the rate of attaining an exremum by the symbol
A. Yu. Novosel'tsev, I. B. Simonenko
146
On mappings of a sphere to a simply connected space with finitely generated homotopy groups
S. S. Podkorytov
153
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019